On the exponential dichotomy of linear almost periodic pulse systems
Abstract
For a linear almost periodic pulse system, we prove that the exponential dichotomy on a semiaxis implies the exponential dichotomy on the entire axis.Downloads
Published
25.01.1998
Issue
Section
Research articles
How to Cite
Tkachenko, V. I. “On the Exponential Dichotomy of Linear Almost Periodic Pulse Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 1, Jan. 1998, pp. 136–142, https://umj.imath.kiev.ua/index.php/umj/article/view/4978.